# SDR IPXA2016091308228

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 12,946 hours, 4,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WOULD NOT OPEN/CLOSE.   FOUND, UPPER TRIM ON CREW ENTRY DOOR OUT OF SEQUENCE. REPOSITIONED TRIM AND CYCLED DOOR IAW AMM 52-12-00 PB 201
